# SDR REXA2017090700991

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 7,690 hours, 5,300 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE HOUSING IS CRACKED AT BASE OF HANDLE, CONFIRMED WITH EDDY CURRENT. REMOVED AND REPLACED AVIONICS DOOR HOUSING IAW AMM 52-42-03-400-801.  OPS TESTED GOOD IAW AMM 52-42-00-710-801.
